| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that, following intraocular lens implant procedure, the patient's vision was not clear and did not tolerate.Additional information was received that patient complained that vision was hazy and not to his satisfaction at the 6th day post op.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).